# SDR ASAA2021112336693

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 2,070 hours, 790 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THOTTLE DISCONNECTED, INFLIGHT (TWICE), WAS ABLE TO RESTORE. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE SYSTEM OPERATIONAL TEST PER B737-9 AMM 22-31-00-710-801, TEST PASSED, NO FAULTS SHOW ON THE CDU, NO STATUS MSG, NO MAINT. SYS OP'S NORMAL.
